多項式型パラメータ依存 Lyapunov 関数を用いた不確かな線形時不変系のロバストH_∞性能解析

Translated title of the contribution: Robust H_∞ Performance Analysis of Linear Time-Invariant Uncertain Systems via Polynomially Parameter-Dependent Lyapunov Functions

平井 義人, 蛯原 義雄, 萩原 朋道

Research output: Contribution to journalArticlepeer-review

Translated title of the contributionRobust H_∞ Performance Analysis of Linear Time-Invariant Uncertain Systems via Polynomially Parameter-Dependent Lyapunov Functions
Original languageJapanese
Pages (from-to)618-627
Number of pages10
Journal計測自動制御学会論文集
Volume42
Issue number6
Publication statusPublished - Jun 30 2006

Cite this